File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic solutions for p-Laplacian Rayleigh equations

TitlePeriodic solutions for p-Laplacian Rayleigh equations
Authors
KeywordsMawhin's continuation theorem
p-Laplacian
Periodic solution
Rayleigh equation
Issue Date2006
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2006, v. 65 n. 10, p. 2003-2012 How to Cite?
AbstractBy employing Mawhin's continuation theorem, the existence of the p-Laplacian delay Rayleigh equation (φp (x′ (t)))′ + f (x′ (t)) + β g (x (t - τ (t))) = e (t) under various assumptions is obtained. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75361
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.date.accessioned2010-09-06T07:10:23Z-
dc.date.available2010-09-06T07:10:23Z-
dc.date.issued2006en_HK
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2006, v. 65 n. 10, p. 2003-2012en_HK
dc.identifier.issn0362-546Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75361-
dc.description.abstractBy employing Mawhin's continuation theorem, the existence of the p-Laplacian delay Rayleigh equation (φp (x′ (t)))′ + f (x′ (t)) + β g (x (t - τ (t))) = e (t) under various assumptions is obtained. © 2005 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_HK
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_HK
dc.subjectMawhin's continuation theoremen_HK
dc.subjectp-Laplacianen_HK
dc.subjectPeriodic solutionen_HK
dc.subjectRayleigh equationen_HK
dc.titlePeriodic solutions for p-Laplacian Rayleigh equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1392-5113&volume=65&spage=2003&epage=2012&date=2006&atitle=Periodic+Solutions+for+p-Laplacian+Rayleigh+Equationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.na.2005.11.002en_HK
dc.identifier.scopuseid_2-s2.0-33747881053en_HK
dc.identifier.hkuros124860en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33747881053&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume65en_HK
dc.identifier.issue10en_HK
dc.identifier.spage2003en_HK
dc.identifier.epage2012en_HK
dc.identifier.isiWOS:000240774800010-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridRen, J=7403083555en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats